MAUDE Adverse Event Report: TRAY EPID CONT WE17G3.5 SWC X3796; ANESTHESIA CONDUCTION KIT

TRAY EPID CONT WE17G3.5 SWC X3796; ANESTHESIA CONDUCTION KIT
Model Number 406151
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Device expiration date: unknown.Initial reporter phone #: (b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.Oem manufacture: the manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.
 
Event or Problem Description
It was reported that the tray epid cont we17g3.5 swc x3796 experienced leakage during use.The following information was provided by the initial reporter: material no: 406151 batch no: unknown.I don't have a lot number ¿ they kept the top cover but the lot number is not on that.They said the epidural was leaking at the hte connection of the tube an connector.
 
Event or Problem Description
It was reported that the tray epid cont we17g3.5 swc x3796 experienced leakage during use.The following information was provided by the initial reporter: material no: 406151, batch no: unknown.I don't have a lot number ¿ they kept the top cover but the lot number is not on that.They said the epidural was leaking at the hte connection of the tube an connector.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.10.Device available for eval?: yes.D.10.Returned to manufacturer on: 5/28/2020.H.6.Investigation: a lot number was not provided and as a result a device history record review could not be performed.The sample evaluation was unable to confirm the reported failure mode.The sample was visually acceptable.The connectors are one-time use and the failure mode could not be replicated with a used connector.This investigation could not identify any manufacturing contributions for the reported issue.Based on the limited results of the complaint investigation, a probable root cause could not be identified and no contributions from the manufacturing/design process were identified.H3 other text : see h.10.

Brand Name
TRAY EPID CONT WE17G3.5 SWC X3796
Common Device Name
ANESTHESIA CONDUCTION KIT
MDR Report Key10002594
Report Number2243072-2020-00665
Device Sequence Number3342275
Product Code CAZ
UDI-Device Identifier00382904061517
UDI-Public00382904061517
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
DISCRETION
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number406151
Device Catalogue Number406151
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2020
Initial Date Received by Manufacturer 04/07/2020
Supplement Date Received by Manufacturer04/07/2020
Initial Report FDA Received Date04/27/2020
Supplement Report FDA Received Date09/21/2020
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;